Sudafed Sudafed Decongestant 60Mg Pseudoephedrine Tablets

€5.95

Bestseller
Code 42609

Provide relief from cold, flu and allergy symptoms such as blocked sinuses, stuffy nose and catarrh.

Add to Basket
Product Information

Contain Pseudoephedrine Hydrochloride, which is a decongestant that relieves nasal and sinus congestion. This medicine is for use by adults and children aged 12 years and over.

  • Relief from cold and flu
  • Decongestant
  • Suitable for adults and children over 12 years old


Active Ingredients

Ingredients: The active ingredient: Pseudoephedrine Hydrochloride 60mg per tablet. Other ingredients are: Lactose Monohydrate, Cellulose Microcrystalline, Pregelatinized Maize Starch, Silica Colloidal Anhydrous, Magnesium Stearate. Film-coat: Opadry OY-9473 (Opadry OY-9473 contains Hypromellose, Red Iron Oxide (E172), Talc and Macrogol 400)

How to Use

Age 12 Years+ Swallow 1 tablet every 4-6 hours up to 4 times a day. Leave at least 4 hours between doses.
Do not take more than 4 tablets in 24 hours.
If symptoms persist or worsen talk to your doctor or pharmacist.

Delivery Info

Delivery is FREE for all orders over €40 within the Republic of Ireland. For orders under €40, there is a delivery fee of €5.00. 

We also offer a FREE Click & Collect facility.

View our full Delivery & Collection information

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. We are pleased to offer a no hassle 28 day returns policy for online orders.

Read our full Returns Policy

Store Reviews: Our Customers Love Us

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty